Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feeling weak? Maxime

Posted by Phillipa on April 18, 2005, at 22:23:52

In reply to Re: Feeling weak?, posted by Maxime on April 18, 2005, at 22:03:44

Depends on how much you were taking, how long. They detox for 3 days on valium starting at about 60mg down to 5 at discharge. The only one I didn't see go was a girl on l/5 of alchol and 6mg of xanax at a time. She was in rough shape. The valium has such a long half-life that I felt better. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


[486249]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:486177
URL: http://www.dr-bob.org/babble/20050418/msgs/486249.html